# SDR SWAA2023081459845

- Difficulty date: June 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD STA 727 LOWER CENTER POSITION BRACKET PANEL SUPPORT CRACK.<[01] REMOVE AND REPLACED AFT CARGO COMPARTMENT FWD BULKHEAD STA 727 LOWER CENTER POSITION BRACKET; REF B737 SRM 51-40-02-0G-0;[02] VERIFIED / INSPECTED NEW BRACKET IS INSTALLED AS PER ENTRY #1 STATES.
